MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R800KD-BL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 03/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who reported that a wheel fell out and caused him to fall, sustaining a torn rotator cuff and thumb ligament, which both reportedly require surgery.The device is being returned for evaluation.Drive will update this report should any additional information become available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key18988926
Report Number2438477-2024-00015
Device Sequence Number19556663
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public822383004228
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
Report Date (Section F) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/04/2024
Event Location Home
Date Report to Manufacturer03/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Date Report Sent to FDA03/27/2024